MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Irish medical journal · 2026

Non-Arteritic Ischaemic Optic Neuropathy Associated with Semaglutide Use.

Kelly A, Hasif A, McAnena L, O'Brien C

Клинический случайСтатьяПеревод в очереди

Аннотация

PRESENTATION: A 50-year-old obese male with non-insulin dependent diabetes mellitus (NIDDM) taking Semaglutide, a glucagon-like peptide-1 receptor agonist (GLP-1RA) presented with sudden, painless vision-loss from his right eye.

DIAGNOSIS: Right eye visual acuity was 6/24. There was Frisen grade IV optic nerve head (ONH) oedema. This was confirmed at imaging with ocular coherence tomography (OCT). The patient was diagnosed with non-arteritic anterior ischaemic optic neuropathy.

TREATMENT: Semaglutide was ceased.

DISCUSSION: GLP-1RAs such as Semaglutide are being increasingly recognised as a potential risk factor for NAION. A case such as this has not yet been reported in Ireland.

Для цитирования: Kelly A, Hasif A, McAnena L, O'Brien C. Non-Arteritic Ischaemic Optic Neuropathy Associated with Semaglutide Use.. Irish medical journal. 2026.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.